# SDR SIMA20150116002

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 30,098 hours, 26,080 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLAP FAIL ON FINAL AT 2000 FT ALL SET FOR 22 FAILED AT 11 ON GLIDE SLOPE SLOWING THROUGH 120 KT 450 FPM DESCENT.  RESET & PERFORMED OPERATIONS CHECK OF FLAP SYS IAW AMM 27-51-00.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
